Artículos publicados

Power series solutions to some nonlinear diffusion problems
Zeitschrift für angewandte Mathematik und Physik ZAMP
November 1993, Volume 44, Issue 6, pp 988-997

Determination of the interface position for some nonlinear diffusion problems
Applied Mathematics Letters
Volume 11, Issue 4, July 1998, Pages 85–89

Approximations of solutions to some second order nonlinear differential equations
Nonlinear Analysis: Theory, Methods & Applications
Volume 35, Issue 8, March 1999, Pages 1061–1072

Valid HTML 4.01!